# SDR 01FDEA00672

- Difficulty date: July 31, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP DISCOVERED MCD THRESHOLD AFT LWR CORNER SEAL DEPRESSOR ATTACH BRACKET CRACKED BS 619, WL 207.  *S/D*  REMOVED AND REPLACED SEAL DEPRESSOR ATTACH BRACKET PER SRM 51-30-2.
